Front d'onde analytique et décomposition microlocale des distributions
Annales de l'Institut Fourier, Volume 33 (1983) no. 3, p. 179-199
A microlocal analytic representation of the distribution δ(x-y) is studied extensively. It provides an expression of this distribution as integral of distributions singular at only one point and one codirection. This splitting is obtained by using Fourier-integral-operators with complex valued phases.This tool is used to prove the theorem of decomposition of the analytic wave front set of distributions. Some theorems related to the global representation of distributions in terms of boundary values of holomorphic functions are also proved.
On étudie en détail une décomposition microlocale analytique de la distribution δ(x-y) suivant des distributions singulières en un seul point et dans une seule codirection. Cette décomposition est obtenue à partir d’opérateurs Fourier-Intégraux à phases complexes.On utilise ensuite cet outil pour démontrer le théorème de décomposition du front d’onde analytique des distributions. On établit également des théorèmes concernant la représentation globale des distributions comme sommes de valeurs au bord de fonctions holomorphes.
@article{AIF_1983__33_3_179_0,
     author = {Laubin, Pascal},
     title = {Front d'onde analytique et d\'ecomposition microlocale des distributions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {33},
     number = {3},
     year = {1983},
     pages = {179-199},
     doi = {10.5802/aif.935},
     zbl = {0488.35078},
     mrnumber = {85d:46059},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1983__33_3_179_0}
}
Laubin, Pascal. Front d'onde analytique et décomposition microlocale des distributions. Annales de l'Institut Fourier, Volume 33 (1983) no. 3, pp. 179-199. doi : 10.5802/aif.935. http://www.numdam.org/item/AIF_1983__33_3_179_0/

[1] G. Bengel, P. Schapira, Décomposition microlocale analytique des distributions, Ann. Inst. Fourier, Grenoble, 29-3 (1979), 101-124. | Numdam | MR 81k:46050 | Zbl 0396.46039

[2] J.M. Bony, Propagation des singularités différentiables pour une classe d'opérateurs différentiels à coefficients analytiques, Astérisque, 34-35 (1976), 43-91. | Numdam | Zbl 0344.35075

[3] J. Bros, D. Iagolnitzer, Causality and local analyticity : mathematical study, Ann. Inst. H. Poincaré, section A, 18 (2) (1973), 147-184. | Numdam | MR 48 #13044 | Zbl 0286.42016

[4] J. Bros, D. Iagolnitzer, Tuboïdes dans Cn et généralisation d'un théorème de Grauert, Ann. Inst. Fourier, Grenoble, 26-3 (1976), 49-72. | Numdam | MR 55 #698 | Zbl 0336.32003

[5] L. Hörmander, An introduction to complex analysis in several variables, North-Holland Publ. Comp., 1973. | Zbl 0271.32001

[6] P. Laubin, Sur le “wave front set” analytique d'une distribution, Bull. Acad. Roy. Belgique, (1982), 782-796. | MR 84d:46052 | Zbl 0517.35066

[7] G. Lebeau, Fonctions harmoniques et spectre singulier, Ann. Sc. Ec. Norm. Sup., 4e série, 13 (2) (1980), 269-291. | Numdam | MR 81m:58072 | Zbl 0446.46035

[8] J.L. Lieutenant, Decomposition of analytic functions on Rn in sum of holomorphic functions in conic tubes, Bull. Soc. Sc. Liège, 49e année, 9-10 (1980), 347-357. | MR 82i:32005 | Zbl 0476.32018

[9] A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, Proc. of the Intern. Summer Institute, Lisboa, (1964).

[10] A. Melin, J. Sjöstrand, Fourier integral operators with complex phase functions and parametrix for an interior boundary value problem, Comm. in Part. Diff. Eq., 1 (4) (1976), 313-400. | MR 56 #13294 | Zbl 0364.35049

[11] M. Sato, T. Kawaï, M. Kashiwara, Hyperfunctions and pseudo-differential equations, Springer Lecture Notes in Math., 287 (1971), 265-529. | Zbl 0277.46039

[12] P. Schapira, Théorie des hyperfonctions, Springer Lecture Notes in Math., 126 (1970). | MR 58 #30195 | Zbl 0192.47305

[13] J. Sjöstrand, Propagation of analytic singularities for second order Dirichlet problems, Comm. in Part. Diff. Eq., 5 (1) (1980), 41-94. | MR 81e:35031a | Zbl 0458.35026

[14] J. Sjöstrand, Analytic singularities and microhyperbolic boundary value problems, Math. Ann., 254 (1980), 211-256. | MR 82c:35086 | Zbl 0459.35007